RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1490–1497 (Mi de10730)  

Ordinary Differential Equations

A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics

A. A. Melikyan

Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow

Full text: PDF file (1200 kB)

English version:
Differential Equations, 2002, 38:11, 1581–1588

Bibliographic databases:

UDC: 517.977
Received: 26.02.2002

Citation: A. A. Melikyan, “A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics”, Differ. Uravn., 38:11 (2002), 1490–1497; Differ. Equ., 38:11 (2002), 1581–1588

Citation in format AMSBIB
\Bibitem{Mel02}
\by A.~A.~Melikyan
\paper A Representation of the Equations of Motion on the Phase Constraint Surface of an Optimal Control Problem in the Form of Singular Characteristics
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1490--1497
\mathnet{http://mi.mathnet.ru/de10730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046416}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1581--1588
\crossref{https://doi.org/10.1023/A:1023684821267}


Linking options:
  • http://mi.mathnet.ru/eng/de10730
  • http://mi.mathnet.ru/eng/de/v38/i11/p1490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019